| Model Number |
BEA28-80/I20-40 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
04/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft and vela suprarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately six (6) years post initial procedure, during routine follow-up a possible type 3b endoleak was discovered.The physician elected to reline the original implanted devices with another afx2 bifurcated stent graft and a vela suprarenal aortic extension to successfully resolve this event.The patient was reported as doing well post secondary procedure.
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2 h3 other text : device remains implanted.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 3b endoleak with additional endovascular procedure is confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of this complaint could not be determined.Procedure related harms could not be determined.It was reported that the patient was non-compliant with post-operative imaging surveillance and post treatment follow up exams.It is unclear if this contributed to the reported event, cautionary use.The final patient status showed as discharged to home on postoperative day one in stable condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx2 corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.